# SDR DL757011393

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 44,265 hours, 22,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Corroded
- Location: Fs 1473, Rbl 3.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1473 / RBL 3.2 / LOWER AFT VHF ANTENNA:CORROSION REPAIR                                            THE FUSELAGE SKIN WAS FOUND CORRODED AT THE VHF ANTENNA     MOUNT AT FS 1473 AND RBL 3.2.  THE CORROSION WAS REMOVED    WITH A 20" X 12" CUTOUT.  THE CUTOUT WAS REPAIRED WITH TWO  EXTERNAL ALUMINUM DOUBLERS INSTALLED PER ER/A 381450-14, REVA.
